“Karim Khanaki”

Tel:  (+98) (21) 22290928
Fax:  (+98)(21) 22290648
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2020 - Present
(from March 20, 2020))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2016 - 2019)
(till March 20, 2019 )
Non Resident Researcher (non-resident), School of Mathematics
(2012 - 2015)
(September 22, 2012 )


Non IPM Affiliations

Assistant Professor of Arak University of Technology

Related Papers

1. K. Khanaki
\Aleph0-categorical Banach spaces contain \EllP or C0
Math. Logic Quart. (Accepted) [abstract]
2. K. Khanaki
Amenability, extreme amenability, model-theoretic stability, and dependence property in integral logic
Fund. Math. 234 (2016), 253-286  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right